# SDR YTRR114334

- Difficulty date: February 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N72Z
- Make and model: Bell 206B
- Aircraft serial: 3537
- Aircraft time: 9,473 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031418005S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION FOUND TAILBOOM VERTICAL FIN ATTACH FITTING CRACKED.
